A 39-year-old member asked:
Disclaimer

can claritin (loratadine) make you tired?

1 doctor answer
Dr. Michael Zacharisen
33 years experience Allergy and Immunology
Possibly: For most people, Claritin (loratadine) does not cause fatigue or tiredness. However, for some it can cause tiredness and with higher than usual doses, the tiredness can be more common. Having allergies can cause fatigue as well.
Answered on Jun 24, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 32-year-old male asked:
Dr. Bernstein Joel
60 years experience ENT and Head and Neck Surgery
Not clairitin: Claritin (loratadine) is supposed to be a non-sedating antihistamine and therefore should not be the cause of your fatigue. The allergic response to ... Read More
1
1 thank
A 38-year-old member asked:
Dr. Franklyn Gergits
29 years experience ENT and Head and Neck Surgery
Claritin (loratadine): Hello, I have treated many people with allergy with antihistamines. Even though they are listed as non sedating, some people react to these medication ... Read More
2
2 thanks
A 50-year-old female asked:
Dr. Kristin Sokol
12 years experience Allergy and Immunology
Antihistamines: Antihistamines cause some people to be tired. They cause different levels of fatigue in different patients. If Claritin (loratadine) makes you drowsy, ... Read More
A 16-year-old female asked:
Dr. Stephen Rothstein
A Verified Doctor answered
A US doctor answered Learn more
Claritin (loratadine): Make sure it's not Claritin (loratadine) d. The d is sudafed which is a stimulant. Take plain Claritin (loratadine).
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month